# SDR ABXA020151

- Difficulty date: August 29, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- Aircraft time: 51,235 hours, 47,853 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INITIAL LANDING GEAR EXTENSION, NOSE GEAR GREEN LIGHT EXTINGUISHED.  RECYCLED GEAR FOR DOWN AND LOCKED.  NOSE GEAR GREEN LIGHT ILLUMINATED AS NORMAL.  REPLACED THE NOSE LANDING GEAR DOWNLOCK SWITCH AND THROTTLE TRANSFER RELAY, NO HELP.  REPLACED THE NOSE LANDING GEAR DOWNLOCK LIGHT ASSEMBLY.  OPS CHECKED GOOD IAW DC-9 MM.
